# SDR FDEA202304140648

- Difficulty date: April 14, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26266
- Aircraft time: 68,130 hours, 26,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Burned
- Location: N/A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND R1 DOOR AND FLIGHT DECK  DOOR OVERHEAD EMERGENCY LIGHTS SIGN (QTY:2)  INOPERATIVE.  RELEASED FOR SERVICE PER MEL : 33-51-01-01  CATEGORY : D EXPIRATION : 12AUG23  "MEL 33-51-01-01: INTERIOR EMERGENCY LIGHTS -  INOP."MEL: 33-51-01-01  SUSPECTED ALL LAMPS FUSED. NPA AT MAD STATION  (LAMPS) REMOVED AND REPLACED THE UNSERVICEABLE BULBS IAW AMM 33-51-01-2.   FOUND THE RH BATT PACK NOT PROPERLY SEATED.  REINSTALLED THE RH BATT PACK CORRECTLY IAW AMM 33-51-07-2. PERFORMED AN OPS TEST OF THE EMERGENCY EXIT LIGHTS WITH THE TEST SWITCH AND WITH THE CONTROL SWITCH IAW AMM 33-51-00-5. OPS TESTS PASSED. A/C OK TO CONTINUE.
